MathSciNet Relay Station
MathSciNet bibliographic data
MR1086716 (92e:14056) 14P25 (68Q25)
Sakkalis, Takis The topological configuration of a real algebraic curve. Bull. Austral. Math. Soc. 43 (1991), no. 1, 37–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement